# SDR DXTA2022022156990

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 14,487 hours, 11,218 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Oil System
- Condition: Leaking
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE & FUMES IN COCKPIT AFTER TAKEOFF.  AT T/O POWER COLORLESS SMOKE WITH ACIDIC SMELL LIKE BURNED OIL,  ONLY PRESENT AT T/O POWER NOT ON GROUND AT IDLE. RETURNED TO DEPARTURE AIRFIELD. AT REDUCED POWER SETTING SMOKE DECREASED.  EASW CONFIRMED OIL LEAK.  AFTER ENGINE REPLACEMENT, PERFORMED HIGH POWER RUNS AND VERIFIED SMOKE AND SMELL OF BURNED OIL IS GONE, NOTED A  MUSTY SMELL. RETURNED TO FBO AND CLEANED ECS CONDENSER SOCK CLEANING & DUCT BURNOUT SEVERAL TIMES & NOTED SMELL IS SLOWLY DISSIPATING. PERFORMED AN ADDITIONAL ECS CONDENSER DUCT BURNOUT WITH HIGH POWER RUNS & REPLACED COALESCER SOCK.  OPS AND LEAK CHECKED GOOD,
